761 articles – 7594 Notices  [english version]
.:. Consultation > Par auteurs du labo > Bogomolny .:.
8 documents classés par :

Gutzwiller's trace formula and spectral statistics: beyond the diagonal approximation
Bogomolny E.B., Keating J.P.
Physical Review Letters 77 (1996) 1472-1475 [in2p3-00000969 - version 1]
Quantum chaos on constant negative curvature surfaces
Bogomolny E.B., Georgeot B., Giannoni M.J., Schmit C.
Chaos, Solitons and Fractals 5 (1995) 1311-1323 [in2p3-00003226 - version 1]
Random matrix theory and the Riemann zeros I: three- and four-point correlations
Bogomolny E.B., Keating J.P.
Nonlinearity 8 (1995) 1115-1131 [in2p3-00003042 - version 1]
Quantum maps from transfer operators
Bogomolny E.B., Carioli M.
Physica D: Nonlinear Phenomena 67 (1993) 88-112 [in2p3-00005002 - version 1]
Trace formulas for arithmetical systems
Bogomolny E.B., Georgeot B., Giannoni M.J., Schmit C.
Physical Review E: Statistical, Nonlinear, and Soft Matter Physics 47 (1993) 2217-2220 [in2p3-00002811 - version 1]
Semiclassical quantization of multidimensional systems
Bogomolny E.B.
Nonlinearity 5 (1992) 805-866 [in2p3-00005434 - version 1]
On dynamical zeta function
Bogomolny E.B.
Chaos 2 (1992) 5-13 [in2p3-00005431 - version 1]
Chaotic billiards generated by arithmetic groups
Bogomolny E.B., Georgeot B., Giannoni M.J., Schmit C.
Physical Review Letters 69 (1992) 1477-1480 [in2p3-00004638 - version 1]